A Rash Appears After Using The Ointment On The Skin?

Illustration of A Rash Appears After Using The Ointment On The Skin?
Illustration: A Rash Appears After Using The Ointment On The Skin? images.medicinenet.com

good morning r nI want to ask at first on my skin there is a round rash in the shape of a ring. r nand I was advised by the pharmacy to use the ointment with the topcort brand. r n after using the ointment the rash gradually got better but then it appeared again with a bigger rash. r nand also why after using the ointment my skin around the one given the ointment becomes dry and changes color to be whiter than my other skin, r nhow do I restore my skin color to return to its color my skin again. r nthank you

1 Answer:

Hi Restri,

Thank you for asking HealthReplies.com.

A round rash on the skin often occurs due to fungal infections, for example dermatophytes, tinea versicolor, candidiasis, and so on. Not only a rash, this fungal infection will usually cause the skin to feel itchy, hot, peeling, scaly, and blister. Some types of fungus can also make the skin tone red, whitish, or even blackish.

Not only a yeast infection, it can also be a round rash that you experienced before, which can occur due to other causes, such as impetigo, contact dermatitis, drug eruptions, atopic dermatitis, insect bites, seborrheic dermatitis, and so on. The treatment for each of these conditions is distinctly different. Therefore, before giving treatment, it is ideal for you to check your skin condition first to a doctor in order to get the right treatment.

Not all round rashes on the skin are treated properly with anti-inflammatory ointments as you used previously. If your rash occurs due to a fungal infection, for example, the use of anti-fungal ointments is contraindicated because it can make the fungus multiply, which can make the complaint worse. This condition is what you may be experiencing at this time. Not only that, your current complaint may also arise due to other causes, such as post-inflammatory hypopigmentation, vitiligo, pityriasis alba, albinism, seborrheic dermatitis, psoriasis, and so on.

We recommend that you check your condition first to a doctor or a dermatologist so that it is further evaluated as to what is the best treatment to deal with it. It could be that the doctor will perform additional examinations, such as an allergy test or taking skin samples to be examined microscopically.

The initial treatment you can do at this time is:

Do not carelessly apply ointment to the skin that has complaints. Do not scratch excessively or forcibly peel off the whitish skin rash that appears Bathe diligently, use antiseptic soap Protect skin from direct exposure to sunlight Do not use cosmetics or skin care products carelessly without consulting a doctor Hope it helps ..

: by

Related Question

I Have Difficulty Sleeping So Much That I Feel Dizzy?

I Have Difficulty Sleeping So Much That I Feel Dizzy?

(10 months ago)

hello n nI am currently on a college vacation, my daily life is just at home and hanging out near the house nand I often have trouble sleeping, it’s very difficult to close m... Read more

Can Consumption Of Cumin Tea During Pregnancy?

Can Consumption Of Cumin Tea During Pregnancy?

(1 year ago)

Good night, sorry before bothering, sorry to ask, My pregnancy has reached 41 weeks, but there is no original contraction, Can I consume cumin tea, to try natural induction,... Read more

Molar Tooth Surgery But The Stitches Come Off?

Molar Tooth Surgery But The Stitches Come Off?

(1 year ago)

Good evening, I’m Warda. 9 days ago I was operating graham teeth. Then sewn 2 but the seams don’t close and make my gums perforated, then how do I deal with them? Every... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *